# SDR USAA2011033191302

- Difficulty date: March 14, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Part serial: BN1019
- Condition: Debonded
- Location: Foreflap
- Part time: 48,996 hours, 33,353 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - DISBONDING ON LEADING EDGE OF RIGHT OUTBOARD FOREFLAP UPPER SKIN APPROX 116 INCHES INBOARD FROM THE OUTBOARD END.  REPLACED RIGHT OUTBOARD FOREFLAP IAW B737 AMM 27-51-37.
